The sequence x/n and its subsequences. / Harman, Glyn; Baker, R.C.

In: Rocky Mountain J. Math., Vol. 26, 1996, p. 795-814.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The sequence x/n and its subsequences. / Harman, Glyn; Baker, R.C.

In: Rocky Mountain J. Math., Vol. 26, 1996, p. 795-814.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G & Baker, RC 1996, 'The sequence x/n and its subsequences', Rocky Mountain J. Math., vol. 26, pp. 795-814.

APA

Harman, G., & Baker, R. C. (1996). The sequence x/n and its subsequences. Rocky Mountain J. Math., 26, 795-814.

Vancouver

Harman G, Baker RC. The sequence x/n and its subsequences. Rocky Mountain J. Math. 1996;26:795-814.

Author

Harman, Glyn ; Baker, R.C. / The sequence x/n and its subsequences. In: Rocky Mountain J. Math. 1996 ; Vol. 26. pp. 795-814.

BibTeX

@article{77855385b6c548e1a64879139e617d5e,
title = "The sequence x/n and its subsequences",
author = "Glyn Harman and R.C. Baker",
year = "1996",
language = "English",
volume = "26",
pages = "795--814",
journal = "Rocky Mountain J. Math.",

}

RIS

TY - JOUR

T1 - The sequence x/n and its subsequences

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1996

Y1 - 1996

M3 - Article

VL - 26

SP - 795

EP - 814

JO - Rocky Mountain J. Math.

JF - Rocky Mountain J. Math.

ER -